KOBRA - Dokumentenserver der Universität Kassel  → Fachbereiche  → FB 10 / Mathematik und Naturwissenschaften  → Institut für Mathematik  → Stochastik  → Publikationen 

Please use this identifier to cite or link to this item: http://nbn-resolving.de/urn:nbn:de:hebis:34-2008021220311

Title: Optimum robust estimation of linear aspects in conditionally contaminated linear models
Authors: Kurotschka, ViktorMüller, Christine
???metadata.dc.subject.ddc???: 510 - Mathematik (Mathematics)
Issue Date: 1992
Citation: In: The Annals of Statistics. Cleveland, Ohio : Inst. of Mathematical Statistics. Vol. 20.1992, No. 1, p. 331-350
URI: urn:nbn:de:hebis:34-2008021220311
ISSN: 0090-5364
Appears in Collections:Publikationen

Files in This Item:

File Description SizeFormat
MuellerOptimumRobustEstimation.pdf3.23 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.